# SDR GTIA9700128

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Frame
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - AFT PRESSURE BULKHEAD RIGHT SIDE, 1ST 2ND, 3RD HORIZONTAL BULKHEAD FRAMES UP FROM CABIN FLOOR LEVEL ARE CRACKED. STOP DRILLED CRACKS, FABRICATED DOUBLERS AND INSTALL IAW 53-01 FIG 2.  (M)
